I wish I could say something encouraging, something like everything will be alright. But I can't even be sure of that. I do know that you have posted here several times already with pretty much the same symptoms. You are indeed going thru a rough patch in your life, and please do not think me callous when I say that everyone has problems. My signature line on another forum is "Everyone you meet is fighting a battle you cannot see". I cannot diagnose any of your problems, but can maybe impart a little of my own experience.
Please realize that physicians have a limited repertoire of treatable conditions and a vast arsenal of therapies for the conditions they know. If you are still having GI problems (basically nausea was the only one you mentioned) then sometimes it becomes a matter of shopping around until you find a doctor who has seen your condition before. You mentioned omeprazole... it did not work for me. But I was on Prevacid, a similar drug that was Rx at the time, now OTC and worked when taken every morning. Now I use Nexium, again very similar but works slightly better. They work because I have a known condition that these drugs are known to be effective for. If you give a drug a fair trial... several months, and it doesn't help, then that's not the treatment for you.
I have never used Zoloft, but I know it is a very commonly prescribed anti-depressant. It does have side effects and each A/D has other properties relating to anxiety, obsession, dysphoria etc for which each may be effective where another similar drug may not be effective. Some doctors simply have a favorite drug that they prescribe for anyone with a certain set of symptoms.Again, if one does not work, it may be time to move on to another. I'm sure there are other forum members here who have been thru that. Also, if 100mg gave you some relief and 150 does not, then you should probably stick with the lower dose. It was prescribed for you at that level and you cannot be forced to increase it if it makes you feel uncomfortable.
You have the right to refuse any form of treatment. Always remember that. Also you are not required to remain with any provider or therapist with whom you do not feel comfortable. Sometimes insurance may dictate such matters but you have a choice in all things.
No drug is going to make your separation and the accompanying feelings of loss and remorse any better. Same goes for liquor and any street drugs. You need to work thru this and hope that things will get better. Count your blessings as they say. I'm guessing you are probably in overall good health. Be thankful for that. You have your father on your side. You have your son you say you are grateful for, and if you screw this up he could conceivably be taken from you (sorry to be a downer, but it does happen). Just trying to be realistic here.
Good luck working thru your separation and your other issues. Life is not easy, but the alternatives are few.
2014-15: PSA's 9, 12, 20, 25... Neg DRE, Neg TRUS biopsy
6/16: MRI Fusion biopsy, Rt Base, 2x40%+2x100% all G8(4+4)
8/16: DaVinci RP, PNI, 6mm EPE, BL SVI, pT3b N0M0
1/17: start one year Lupron ADT, PSA's ~.03
5/17:AMS800 AUS implanted, revised 5/30
38 fractions IMRT SRT scheduled Aug-Oct 2017
Age 66, recently retired to Florida 'just in time'